# SDR UPS99230754

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5754 · Leading Edge Devices
- Part: Mounting Lug
- Part number: 65162276
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, (CORROSION C57-562-01.00-02) CORROSION ON NR 6 K-FLAP INBOARD MOUNT LUG UPPER BOLT.  REMOVED NR 6 K-FLAP PER MM 27-81-01.  NR 6 K-FLAP CORROSION OUT OF LIMITS PER SRM ADDENDUM EO B727-5750-5542.  REPLACED K-FLAP PER MM 27-81-01.
